Moduli of doubly connected domains and conformally invariant metrics

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

It is proved that some conformal invariants associated with Teichmuller's problem on the maximum conformal modulus in a family of doubly connected domains separating two points define a metric on the perforated z-sphere. A problem posed by M. Vuorinen is solved.

Original languageEnglish
Pages (from-to)2140-2146
Number of pages7
JournalJournal of Mathematical Sciences
Volume70
Issue number6
DOIs
StatePublished - Aug 1994

Fingerprint Dive into the research topics of 'Moduli of doubly connected domains and conformally invariant metrics'. Together they form a unique fingerprint.

  • Cite this